# SDR HALA2009061100031

- Difficulty date: June 11, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 18,814 hours, 20,679 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION ON THE LT WING REAR SPAR LWR TANG AT ARS 164 (AREA I/B FLAP ACT FITTING).  ACCOMPLISHED PERMANENT REPAIR AS PER MESSAGE HWI 09-0047-08B AND DWG NR J060271.
